Publications from the Department – University of Copenhagen

Forward this page to a friend Resize Print Bookmark and Share

Department of Mathematical Sciences > Research > Publications > Publications from the ...

Department of Mathematical Sciences

  1. 2017
  2. Published

    Time inhomogeneity in longest gap and longest run problems. / Asmussen, Søren; Ivanovs, Jevgenijs; Rønn-Nielsen, Anders.

    In: Stochastic Processes and Their Applications, Vol. 127, 2017, p. 574-589.

    Publication: Research - peer-reviewJournal article

  3. Published

    The spectrum of the equivariant stable homotopy category of a finite group. / Balmer, Paul; Sanders, Beren.

    In: Inventiones Mathematicae, Vol. 208, No. 1, 2017, p. 283–326.

    Publication: Research - peer-reviewJournal article

  4. Accepted/In press

    Coaching and engaging. Developing teaching with CAS in High School. / Bang, Henrik Peter; Grønbæk, Niels; Larsen, Claus Richard.

    2017. Poster session presented at Congress of the European Society for Research in Mathematics Education , Dublin, Ireland.

    Publication: ResearchPoster

  5. Accepted/In press

    Out- and insourcing, an analysis model for use of instrumented techniques. / Bang, Henrik Peter; Grønbæk, Niels; Larsen, Claus Richard.

    2017. Paper presented at Congress of the European Society for Research in Mathematics Education , Dublin, Ireland.

    Publication: ResearchPaper

  6. Submitted
  7. E-pub ahead of print

    Global model structures for -modules. / Böhme, Benjamin.

    arXiv preprint, 2017.

    Publication: ResearchWorking paper

  8. Submitted

    Effective bounds for Brauer groups of Kummer surfaces over number fields. / Cantoral-Farfan, Victoria; Tang, Yunqing; Tanimoto, Sho; Visse, Erik.

    In: arXiv, 2017.

    Publication: ResearchJournal article

  9. Submitted

    Large excursions and conditioned laws for recursive sequences generated by random matrices. / Collamore, Jeffrey F.; Mentemeier, Sebastian.

    In: arXiv.org, 2017.

    Publication: ResearchJournal article

  10. E-pub ahead of print

    Identifying parameter regions for multistationarity. / Conradi, Carsten; Feliu, Elisenda; Mincheva, Maya; Wiuf, Carsten.

    In: arXiv.org, 13.08.2017.

    Publication: ResearchJournal article

  11. Published

    Development and initial validation of the volition in exercise questionnaire (VEQ). / Elsborg, Peter; Wikman, Johan Michael; Nielsen, Glen; Tolver, Anders; Elbe, Anne-Marie.

    In: Measurement in Physical Education and Exercise Science, Vol. 21, No. 2, 2017, p. 57-68.

    Publication: Research - peer-reviewJournal article

Previous 1 2 3 4 5 6 7 8 ...290 Next